# SDR VNAA2014070300003

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 24,927 hours, 25,150 cycles
- Engine: Ge CF343B1
- Engine time: 24,272 hours, 24,375 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 6018T30P14
- Condition: Damaged
- Location: Rt Engine
- Part time: 23,944 hours, 24,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BIRD STRIKE AFTER TAKEOFF AND DAMAGED FAN BLADES ON RT ENGINE. CREW DECLARED EMERGENCY,  RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED, REMOVED DEBRIS FROM RT ENGINE INLET, R & R 4 FAN BLADES AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
